Hi, im on the pill, iv bin on it for about 3 years. iv also bin abit naughty and for just under a year iv not give my body a proper break from the pill for my period so i have just been taking the pills to stop. this month twice i have come of the pill to start my period and i havent had it but i am having time of the month symptoms but a little bit more worse, i havent had unprotected sex or anything but i worry i am pregnant. i know im not, i just worry but could me taking the till without a period so long cause damage to me when i want a period like it feels it is doing now? FLIPPING HELP SOMEONE!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.